Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 4, pp 407–417 | Cite as

Periodic solutions of nonlinear systems of neutral partial differential equations

  • Yu. A. Mitropol'skii
  • B. P. Tkach
Article
  • 23 Downloads

Keywords

Differential Equation Partial Differential Equation Nonlinear System Periodic Solution Neutral Partial Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. N. Karp, Existence and uniqueness of periodic solutions of a particular nonlinear hyperbolic equation, Izv. Vuzov, Matem.,5 (1963).Google Scholar
  2. 2.
    L. Cesari, Periodic solutions of partial differential equations, Proc. Internat. Sympos. Nonlinear Oscillations, Vol.II, Kiev (1963).Google Scholar
  3. 3.
    O. Vejvoda, Periodic solutions of linear and weakly nonlinear wave equations in one dimension (I), Czech. Math. J.,14 (89) (1964).Google Scholar
  4. 4.
    A. M. Samoilenko, Numerical-analytic method for the investigation of periodic systems of ordinary differential equations (I), Uspekhi Matem. Nauk,17, 4 (1965).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • Yu. A. Mitropol'skii
    • 1
    • 2
  • B. P. Tkach
    • 1
    • 2
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine
  2. 2.Ukrainian Academy of AgricultureUkraine

Personalised recommendations